Vichian Laohakosol, Nittiya Pabhapote, Nalinee Wechwiriyakul, "Characterizing completely multiplicative functions by generalized Möbius functions", International Journal of Mathematics and Mathematical Sciences, vol. 29, Article ID 568784, 7 pages, 2002. https://doi.org/10.1155/S0161171202012498
Characterizing completely multiplicative functions by generalized Möbius functions
Using the generalized Möbius functions, , first introduced by Hsu (1995), two characterizations of completely multiplicative functions are given; save a minor condition they read and .
Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.